MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO 25° LEFT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO 25° LEFT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO 25° LEFT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery the surgeon noticed that during use and thread insertion the device was defective.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.One unpackaged ar-6068-25l, 25°, curve, left quickpass¿ lasso, low profile tip batch 4052138934, was received for evaluation.The device came accompanied by a fragment of blue plastic material.Nevertheless, no broken parts were found on the devices.Upon visual inspection, it was noted that the device arrived for evaluation without the fiberwire.A more in-depth visual inspection found marks on the wheel grip lasso equivalent to excessive pressure trying to pass the suture through the wheels.Functional testing with an ar-7222 batch 30084 found no resistance when the suture was introduced slowly, and the wheel moved softly without pressure.The suture passed until it came out of the tip¿no problem found.No problem found.

Brand Name
SUTURELASSO 25° LEFT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19840927
Report Number1220246-2024-06937
Device Sequence Number7816157
Product Code GAT
UDI-Device Identifier00888867247505
UDI-Public00888867247505
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO 25° LEFT
Device Catalogue NumberAR-6068-25L
Device Lot Number4052138934
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown